Some results for a class of conformable fractional dynamic equations on time scales

  • Bin Zheng Shandong University of Technology
Keywords: fractional dynamic equations, time scales, conformable fractional derivative, damping

Abstract

In this paper, we discuss a class of fractional dynamic equations with damping term on time scales in the teaching of the college course Mathematical Physics Equations, and derive some results for it. The obtained results can be used in the research of oscillation properties for this kind of equations
on time scales.

Downloads

Download data is not yet available.

Author Biography

Bin Zheng, Shandong University of Technology

Shandong University of Technology
School of Mathematics and Statistics
Zhangzhou Road 12, Zibo, 255049, China

References

Y. Sahiner, Oscillation of second-order delay differential equations on time scales, Nonlinear Anal. TMA, 63 (2005) 1073-1080.

M. Bohner and S. H. Saker, Oscillation of second order nonlinear dynamic equations on time scales, Rocky Mountain J. Math., 34 (2004) 1239-1254.

S. R. Grace, R. P. Agarwal, M. Bohner and D. O’Regan, Oscillation of second-order strongly superlinear and strongly sublinear dynamic equations, Commun. Nonlinear Sci. Numer. Simul., 14 (2009)

-3471.[4] S. H. Saker, Oscillation of second-order nonlinear neutral delay dynamic equations on time scales, J. Comput. Appl. Math., 187 (2006) 123-141.

R. P. Agarwal, M. Bohner and S. H. Saker, Oscillation of second order delay dynamic equations, Can. Appl. Math. Q., 13 (2005) 1-18.

Y. Shi, Z. Han and Y. Sun, Oscillation criteria for a generalized Emden-Fowler dynamic equation on time scales, Adv. Diff. Equ., 2016:3 (2016) 1-12.

S. H. Saker, Oscillation of third-order functional dynamic equations on time scales, Science China(Mathematics), 12 (2011) 2597-2614.

T. S. Hassan and Q. Kong, Oscillation criteria for higher-order nonlinear dynamic equations with Laplacians and a deviating argument on time scales, Math. Methods Appl. Sci., 40 (11) (2017) 4028-4039.

L. Erbe, T. S. Hassan and A. Peterson, Oscillation of third-order functional dynamic equations with mixed arguments on time scales, J. Appl. Math. Comput., 34 (2010) 353-371.

S. R. Grace, J. R. Graef and M. A. El-Beltagy, On the oscillation of third order neutral delay dynamic equations on time scales, Comput. Math. Appl., 63 (2012) 775-782.

R. Agarwal, M. Bohner and A. Peterson, Inequalities on time scales: a survey, Math. Inequal. Appl., 4 (4) (2001) 535-557.

N. Benkhettou, S. Hassani and D. F.M. Torres, A conformable fractional calculus on arbitrary time scales, J. King Saud Univer. Sci., 28 (2016) 93-98.

Published
2019-05-30
How to Cite
Zheng, B. (2019). Some results for a class of conformable fractional dynamic equations on time scales. IJRDO - Journal of Educational Research (ISSN: 2456-2947), 4(5), 55-60. Retrieved from https://ijrdo.org/index.php/er/article/view/2903